# SDR QXEA2019071800265

- Difficulty date: July 17, 2019
- Submitted: July 18, 2019
- Operation: Air carrier
- Aircraft: N624QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 00657
- Aircraft time: 6,352 hours, 3,798 cycles
- Engine: Ge CF348E5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Stiff
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

RECEIVED AMBER ENG VIB LP 4.0 ENG 1 DURING CLIMB WITH CLIMB THRUST, LEVELED OFF AT FL 330. DESCENDED TO FL310. ENG 1 LP VIB 3.1 AT FL310. REMOVED FROM SERVICE. DETERMINED TO BE ABNORMAL N1 VIBRATION. C/W INSPECTIONS PER MCN E770001-01. FOUND 3 BLADES STIFF, LOOSENED BLADES BY SHAKING. NO OTHER DEFECTS NOTED. AIRCRAFT RETURNED TO SERVICE.
